Vol. 8, No. 7, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
On the supersingular locus of the GU(2,2) Shimura variety

Benjamin Howard and Georgios Pappas

Vol. 8 (2014), No. 7, 1659–1699
Abstract

We describe the supersingular locus of a GU(2,2) Shimura variety at a prime inert in the corresponding quadratic imaginary field.

Keywords
Shimura varieties, Deligne–Lusztig varieties
Mathematical Subject Classification 2010
Primary: 11G18
Secondary: 14G35
Milestones
Received: 16 October 2013
Revised: 17 February 2014
Accepted: 23 May 2014
Published: 21 October 2014
Authors
Benjamin Howard
Department of Mathematics
Boston College
Chestnut Hill, MA 02467-3806
United States
Georgios Pappas
Department of Mathematics
Michigan State University
East Lansing, MI 48824-1027
United States